Integral Manifolds and Bounded Solutions of Singularly Perturbed Systems of Impulsive Differential Equations
Serdica Mathematical Journal, Tome 24 (1998) no. 2, pp. 135-144
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
Sufficient conditions for the existence of bounded solutions of singularly perturbed impulsive differential equations are obtained. For this purpose integral manifolds are used.
Keywords:
Integral Manifolds, Singularly Perturbed Impulsive Differential Equations
@article{SMJ2_1998_24_2_a0,
author = {Stamov, Gani},
title = {Integral {Manifolds} and {Bounded} {Solutions} of {Singularly} {Perturbed} {Systems} of {Impulsive} {Differential} {Equations}},
journal = {Serdica Mathematical Journal},
pages = {135--144},
year = {1998},
volume = {24},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_1998_24_2_a0/}
}
TY - JOUR AU - Stamov, Gani TI - Integral Manifolds and Bounded Solutions of Singularly Perturbed Systems of Impulsive Differential Equations JO - Serdica Mathematical Journal PY - 1998 SP - 135 EP - 144 VL - 24 IS - 2 UR - http://geodesic.mathdoc.fr/item/SMJ2_1998_24_2_a0/ LA - en ID - SMJ2_1998_24_2_a0 ER -
Stamov, Gani. Integral Manifolds and Bounded Solutions of Singularly Perturbed Systems of Impulsive Differential Equations. Serdica Mathematical Journal, Tome 24 (1998) no. 2, pp. 135-144. http://geodesic.mathdoc.fr/item/SMJ2_1998_24_2_a0/